# SDR SWIA201332718

- Difficulty date: January 22, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 24,674 hours, 14,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LEFT FS 469 HAS CORROSION.  (C-CHECK)  REMOVED CORROSION AND REPAIRED FLOOR SEAT TRACK AT LBL 9.00 FS 469 IAW REO.
